# SDR SWAA2021100412497

- Difficulty date: August 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT STA 500B(FWD SIDE OF FRAME) FOR SUPPORT INTERCOSTAL OF LH TRANSITION ANGLE IN FWD CARGO COMPARTMENT. ; / [01] REMOVED CLIP PER SRM 51-40-02; [02] REMOVED AND REPLACED PER SRN 51-40-02.; [03] C/W INSPECTION
